MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC HF CATHETER 5F FULL TRAY (TRIPLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC HF CATHETER 5F FULL TRAY (TRIPLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redv2044 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported: "8/22 @ 0756, dressing changed due to leaking and lifting up along the side.8/22 @ 1300, vascular access team called to assess picc due to persistent leaking; leaking was noted from the insertion site, catheter slowly pulled back with flushing and fracture noted a few centimeters down on the internal segment of the catheter." "placement info: 5 fr triple lumen provena powerpicc placed in the right upper arm, brachial vein.12 cm external length; securacath in place" no pt harm reported.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Initial medwatch was submitted as a second event, upon further information it was found that this reported is a cascading event of medwatch report submitted under report number 3006260740-2020-03356.
 
Event or Problem Description

Brand Name
POWERPICC HF CATHETER 5F FULL TRAY (TRIPLE-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10583563
Report Number3006260740-2020-03358
Device Sequence Number2822769
Product Code LJS
UDI-Device Identifier00801741028168
UDI-Public(01)00801741028168
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberN/A
Device Catalogue Number3385108Q
Device Lot NumberREDV2044
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/15/2020
Event Location Hospital
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR
Patient Weight104